# SDR SWAA2023071176584

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 8,880 hours, 4,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY FLASHLIGHT TEST FUNCTION INOP BUT FLASHLIGHT WORKS<[01] R&R CAPTAIN SIDE EMERGENCY FLASHLIGHT MOUNTING BRACKET; PERFORMED OPS TEST IAW AMM 25-64-00. OPS TEST GOOD.
